# SDR SWAA2014072930451

- Difficulty date: July 21, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 21,276 hours, 12,604 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT REAR SPAR APPROX 3 INCHES OTBD OF STAB STATION 92.70.  REPAIRED SKIN IAW SRM.
